MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE; HF-CABLES

OLYMPUS WINTER & IBE GMBH HF-CABLE; HF-CABLES
Model Number WA00013A
Medical Device Problem Codes Output Problem (3005); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient¿s outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus was informed that during a therapeutic transurethral resection in saline (turis) procedure, error message e02 occurred frequently and the procedure could not be completed but had to be postponed.The intended procedure was then completed on another day with a different hf cable.No further information was provided.
 
Additional Manufacturer Narrative
The suspect medical device was not returned to the manufacturer for evaluation/investigation, since it was reportedly discarded by the user facility.Therefore, the evaluation/investigation was performed exclusively on the basis of the information provided by the customer.Therefore, the exact cause of the patient's outcome and the reported phenomenon could not be determined and is being judged as unknown.Furthermore, a manufacturing and quality control review could not be performed since basic data of article identification (lot number) are missing.Instead a manufacturing and quality control review was performed for the last 24 months of production without showing any abnormalities.The case will be closed from olympus side with no further actions but the reported event/incident will be recorded for trending and surveillance purposes.Furthermore, the user will be informed about the investigation results.

Brand Name
HF-CABLE
Common Device Name
HF-CABLES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key11929036
Report Number9610773-2021-00152
Device Sequence Number19630832
Product Code FAS
UDI-Device Identifier04042761030489
UDI-Public04042761030489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00013A
Device Catalogue NumberWA00013A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS ELECTROSURGICAL UNIT UES-40S
Outcome Attributed to Adverse Event Required Intervention;